Variational Approach to the Orbital Stability of Standing Waves of the Gross-Pitaevskii Equation

Fouad Hadj Selem, Hichem Hajaiej, Peter A. Markowich, Saber Trabelsi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This paper is concerned with the mathematical analysis of a masssubcritical nonlinear Schrödinger equation arising from fiber optic applications. We show the existence and symmetry of minimizers of the associated constrained variational problem. We also prove the orbital stability of such solutions referred to as standing waves and characterize the associated orbit. In the last section, we illustrate our results with few numerical simulations. © 2014 Springer Basel.
Original languageEnglish (US)
Pages (from-to)273-295
Number of pages23
JournalMilan Journal of Mathematics
Volume82
Issue number2
DOIs
StatePublished - Aug 26 2014

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Variational Approach to the Orbital Stability of Standing Waves of the Gross-Pitaevskii Equation'. Together they form a unique fingerprint.

Cite this